Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 196, NWS Jacksonville, FL

August 16, 2012Duval County, Nassau County, Florida; Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 16, 2012, 8:08 PM EDT for Duval County, Nassau County, Florida; Camden County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2012, 8:08 PM EDT (00:08 UTC)
Expired
Aug 16, 2012, 8:45 PM EDT
In force
37 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Duval County, FL, Nassau County, FL, Camden County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2710 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WUUS52 KJAX 170008
SVRJAX
FLC031-089-GAC039-170045-
/O.NEW.KJAX.SV.W.0196.120817T0008Z-120817T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
808 PM EDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
  NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
  NORTHEASTERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 845 PM EDT

* AT 808 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR KINGSLAND...AND
  MOVING SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  YULEE...AMELIA CITY AND ST. MARYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 3051 8143 3049 8177 3081 8183 3085 8156
      3061 8143 3060 8144 3056 8144 3054 8142
      3052 8142
TIME...MOT...LOC 0008Z 329DEG 6KT 3072 8167

$$

HESS
1 follow-up statement
990 
WWUS52 KJAX 170043
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
843 PM EDT THU AUG 16 2012

FLC031-089-GAC039-170053-
/O.EXP.KJAX.SV.W.0196.000000T0000Z-120817T0045Z/
CAMDEN GA-DUVAL FL-NASSAU FL-
843 PM EDT THU AUG 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASSAU...NORTHERN
DUVAL AND SOUTHERN CAMDEN COUNTIES WILL EXPIRE AT 845 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3051 8143 3049 8177 3081 8183 3085 8156
      3061 8143 3060 8144 3056 8144 3054 8142
      3052 8142
TIME...MOT...LOC 0043Z 329DEG 6KT 3067 8164

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:17 PM EDT, 4 hours 51 minutes earlier.

Area forecast discussion, Aug 16, 3:17 PM EDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EDT THU AUG 16 2012

.SHORT TERM...THROUGH SUNDAY.
SCATTERED THUNDERSTORMS WILL CONTINUE TO TRACK EAST TOWARDS THE
ATLANTIC COAST THIS AFTERNOON. A FEW STRONG STORMS WILL PRODUCE
LOCALLY GUSTY WINDS AND INTENSE CLOUD TO GROUND LIGHTNING. STORMS
WILL LINGER INTO THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. ONLY
ISOLATED SHOWERS OR STORMS ARE POSSIBLE THE REMAINDER OF THE
NIGHT.

THE TROUGH OVER THE EASTERN UNITED STATES WILL DOMINATE THE
LOCAL WEATHER PATTERN THIS WEEKEND. NUMEROUS SHORTWAVE IMPULSES
WILL MOVE ACROSS THE AREA AND INTERACT WITH DEEP MOISTURE AND HIGH
INSTABILITY TO PRODUCE AT LEAST SCATTERED THUNDERSTORMS EACH DAY.
STORMS WILL DEVELOP ALONG AND WEST OF THE I-75 CORRIDOR IN THE
MORNING AND MOVE EAST AND BUILD TOWARDS THE ATLANTIC COAST IN THE
AFTERNOONS. A FEW ADDITIONAL THUNDERSTORMS WILL ALSO BE POSSIBLE
DURING THE NIGHTTIME PERIODS AS UPPER ENERGY TRAVERSES THE AREA.
INCREASED CLOUD COVER AND PRECIP WILL TAME HIGHS A BIT OVER THE
WEEKEND BUT MOST AREAS SHOULD STILL BE ABLE TO REACH THE LOW 90S.
NIGHTTIME TEMPS WILL REMAIN NEAR CLIMO...WITH LOWS IN THE LOW TO
MID 70S.

&&

.LONG TERM...MONDAY THROUGH THURSDAY.
LITTLE CHANGE EXPECTED NEXT WEEK. MODELS CONTINUE TO PLACE THE
LOCAL FORECAST AREA BETWEEN TROUGHING TO THE NORTH AND RIDGING TO
THE SOUTH. UPPER LEVEL DISTURBANCES WILL CONTINUE TO TAKE
ADVANTAGE OF A MOIST AND UNSTABLE ENVIRONMENT TO PRODUCE SCATTERED
AFTERNOON AND EARLY EVENING THUNDERSTORMS. TEMPS WILL AVERAGE
NEAR CLIMO.

&&

.AVIATION...
SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE TO MOVE WEST TO
EAST THIS AFTERNOON AND EARLY EVENING. TEMPO GROUPS ARE IN PLACE
AT JAX...VQQ...AND GNV. VCTS WILL BE USED AT CRG AND SSI WHERE
CHANCES OF THUNDERSTORM IMPACTS WILL BE LOWER. OTHERWISE...VFR
CONDITIONS WILL PREVAIL.

&&

.MARINE...
GENERAL SOUTH TO SOUTHWEST FLOW 10 TO 15 KNOTS WILL CONTINUE WHILE
SEAS WILL GENERALLY AVERAGE ONLY AROUND 2 FEET. THUNDERSTORMS WILL
MOVE OFFSHORE EACH AFTERNOON AND EVENING.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  94  71  92 /  30  40  40  50
SSI  76  91  75  89 /  30  40  40  50
JAX  74  92  73  91 /  30  50  50  50
SGJ  75  90  74  89 /  30  50  50  50
GNV  72  92  71  90 /  20  50  40  50
OCF  72  91  72  91 /  40  50  50  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHULER/SHASHY/
Hazardous weather outlook, Aug 16, 2:52 PM EDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT THU AUG 16 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-171000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
252 PM EDT THU AUG 16 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...ISOLATED STRONG TO SEVERE STORMS TODAY...

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THE REST OF THE DAY AND MOVE
EAST TO SOUTHEAST AROUND 15 TO 20 MPH. A FEW OF THE STORMS COULD
BECOME STRONG TO SEVERE WITH DOWNBURST WIND GUSTS OF 50 TO 60 MPH
AND EXCESSIVE LIGHTNING. MOST STORM ACTIVITY WILL DISSIPATE DURING THE
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED THROUGH
THE PERIOD. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 16, 6:29 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
629 PM EDT THU AUG 16 2012

GAZ154-165-166-162300-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
629 PM EDT THU AUG 16 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND SOUTHEASTERN GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 700 PM EDT...

AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
ST. SIMONS TO 5 MILES SOUTHWEST OF DOVER BLUFF...MOVING SOUTHEAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ST.
SIMONS...SEA ISLAND...GLYNN HAVEN...DOVER BLUFF...BRUNSWICK...JEKYLL
ISLAND...HARRIETTS BLUFF...HIGH POINT AND CUMBERLAND ISLAND THROUGH
700 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3116 8135 3113 8134 3113 8138 3111 8139
      3102 8141 3100 8140 3101 8145 3098 8147
      3096 8144 3098 8142 3098 8140 3090 8140
      3079 8145 3095 8173 3124 8140 3120 8132
TIME...MOT...LOC 2229Z 304DEG 8KT 3113 8139 3096 8157

HESS
Local storm report, Aug 16, 6:31 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
631 PM EDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     5 ESE BROXTON           31.60N 82.81W
08/16/2012                   COFFEE             GA   911 CALL CENTER

            911 CALL CENTER REPORTED TREES DOWN ON BROXTON-WEST GREEN
            HIGHWAY.

&&

JHESS
Local storm report, Aug 16, 6:36 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
636 PM EDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     LIGHTNING        4 S BROXTON             31.57N 82.89W
08/16/2012                   COFFEE             GA   911 CALL CENTER

            911 CALL CENTER REPORTED LIGHTNING STRIKES HOME SOUTH OF
            BROXTON AND STARTED HOUSE FIRE. NO INJURIES REPORTED.

&&

JHESS
Special weather statement, Aug 16, 7:01 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT THU AUG 16 2012

FLZ024-GAZ154-165-166-162345-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-NASSAU-
701 PM EDT THU AUG 16 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CAMDEN...NORTHEASTERN NASSAU AND SOUTHERN GLYNN COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...

AT 702 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM BRUNSWICK TO 6
MILES NORTH OF KINGSLAND...MOVING SOUTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRUNSWICK...DOVER
BLUFF...ST. MARYS...KINGSLAND...KINGS BAY BASE...JEKYLL ISLAND...HIGH
POINT...HARRIETTS BLUFF...DUNGENESS AND CUMBERLAND ISLAND THROUGH 745
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3111 8139 3100 8140 3101 8145 3098 8147
      3096 8144 3098 8142 3098 8140 3090 8140
      3077 8145 3072 8144 3070 8142 3061 8143
      3071 8182 3122 8150 3116 8135 3113 8134
TIME...MOT...LOC 2302Z 302DEG 3KT 3113 8146 3087 8169

HESS
Special weather statement, Aug 16, 7:21 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT THU AUG 16 2012

FLZ024-GAZ165-166-170000-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
721 PM EDT THU AUG 16 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN
AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 800 PM EDT...

AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
HIGH POINT TO 2 MILES NORTHWEST OF KINGS FERRY...MOVING SOUTHEAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HIGH
POINT...HARRIETTS BLUFF...HILLIARD...KINGS FERRY...CUMBERLAND
ISLAND...KINGSLAND...KINGS BAY BASE...YULEE...FERNANDINA BEACH AND
ST. MARYS THROUGH 800 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3077 8145 3072 8144 3070 8142 3063 8143
      3057 8194 3078 8199 3080 8196 3083 8195
      3082 8190 3087 8190 3096 8140 3090 8140
TIME...MOT...LOC 2322Z 305DEG 11KT 3088 8139 3080 8185

HESS
Special weather statement, Aug 16, 8:00 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
800 PM EDT THU AUG 16 2012

FLZ024-025-GAZ164>166-170045-
CHARLTON-COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-
800 PM EDT THU AUG 16 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
CHARLTON...SOUTHERN CAMDEN...NORTHERN DUVAL AND NASSAU COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 845 PM EDT...

AT 800 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
DUNGENESS TO 4 MILES SOUTH OF FOLKSTON...MOVING SOUTH AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGS
FERRY...KINGSLAND...KINGS BAY BASE...HOMELAND...HARRIETTS BLUFF...
FOLKSTON...CUMBERLAND ISLAND...DUNGENESS...ST. MARYS AND HILLIARD
THROUGH 845 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3084 8142 3077 8145 3072 8144 3070 8142
      3060 8144 3052 8142 3051 8145 3050 8203
      3090 8209 3091 8140
TIME...MOT...LOC 0000Z 342DEG 9KT 3076 8146 3076 8200

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:00 PM EDTSpecial Weather StatementJAXNassau45 min
Aug 16, 8:39 PM EDTSpecial Weather StatementJAXNassau51 min
Aug 16, 8:55 PM EDTSpecial Marine WarningJAX2 hr
Aug 16, 9:40 PM EDTSpecial Weather StatementJAXDuval, Saint Johns50 min
Aug 17, 11:28 AM EDTSpecial Marine WarningJAX92 min
Aug 17, 11:53 AM EDTSpecial Weather StatementJAXColumbia37 min
Aug 17, 12:14 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia46 min
Aug 17, 12:32 PM EDTSpecial Weather StatementJAXColumbia28 min
Aug 17, 12:59 PM EDTSpecial Weather StatementJAXClay46 min
Aug 17, 1:16 PM EDTSpecial Weather StatementJAXBradford29 min
Aug 17, 1:39 PM EDTSpecial Marine WarningJAX2 hr
Aug 17, 1:44 PM EDTSpecial Weather StatementJAXDuval31 min
Aug 17, 1:49 PM EDTSpecial Weather StatementJAXNassau41 min
Aug 17, 2:00 PM EDTSpecial Weather StatementJAXDuval30 min
Aug 17, 2:19 PM EDTSpecial Marine WarningJAX116 min
Aug 17, 2:19 PM EDTSpecial Weather StatementJAXNassau41 min
Aug 17, 4:15 PM EDTSpecial Marine WarningJAX60 min
Aug 16, 8:17 PM EDTSpecial Weather StatementJAXClinch43 min
Aug 17, 11:01 AM EDTSpecial Weather StatementJAXAppling44 min
Aug 17, 12:17 PM EDTSpecial Weather StatementJAXGlynn28 min
Aug 17, 1:29 PM EDTSpecial Weather StatementJAXGlynn31 min
Aug 17, 1:53 PM EDTSpecial Weather StatementJAXPierce52 min
Aug 17, 2:40 PM EDTSpecial Weather StatementJAXWayne50 min
Aug 17, 2:46 PM EDTAreal Flood AdvisoryJAXBrantley, Glynn, Pierce, Ware, Wayne119 min
Aug 17, 2:51 PM EDTSpecial Weather StatementJAXCamden39 min
Aug 17, 3:02 PM EDTSpecial Weather StatementJAXBrantley28 min
Aug 17, 3:33 PM EDTSpecial Weather StatementJAXCamden, Glynn42 min
Aug 17, 3:42 PM EDTSpecial Weather StatementJAXAppling, Bacon, Wayne48 min
Aug 17, 4:30 PM EDTSpecial Weather StatementJAXAppling30 min
Aug 17, 7:26 PM EDTSpecial Weather StatementJAXAtkinson49 min
Aug 17, 7:50 PM EDTSpecial Weather StatementJAXAtkinson, Coffee40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.